m+Medelevator.RU
← Поиск публикаций
Medical archives (Sarajevo, Bosnia and Herzegovina) · 2026

Clozapine Withdrawal-Induced Catatonia with Overlapping Features of Neuroleptic Malignant Syndrome: a Case Report.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Softic Rusmir, Tufekcic Almerisa, Klebic Jasmina, Sehanovic Aida

Аннотация

BACKGROUND: Clozapine is the most effective antipsychotic for treatment-resistant schizophrenia, and abrupt discontinuation can lead to severe neuropsychiatric destabilization, including withdrawal catatonia. High-potency dopamine D2 receptor antagonists may further precipitate neuroleptic malignant syndrome (NMS), a condition with substantial clinical overlap with malignant catatonia.

OBJECTIVE: This report follows CARE guidelines to provide a structured and transparent description of a complex case involving abrupt clozapine withdrawal and rapid antipsychotic transition.

CASE PRESENTATION: This report describes a male patient with schizophrenia who developed malignant catatonia with overlapping NMS features following abrupt clozapine withdrawal and initiation of fluphenazine.

CONCLUSION: The case underscores the importance of cautious antipsychotic transitions and early recognition of catatonia and NMS.

Предметные рубрики MeSH